# SDR 99ZZZM411

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2005005
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT HYDRAULIC QUANTITY WAS LOSS TO .03, LEFT ENGINE PUMP PRESSURE LIGHT CAME ON, THEN LEFT ELECTRICAL HYDRAULIC PUMP PRESSURE LIGHT CAME ON.  BOTH PUMPS WERE SHUT OFF, HAD TO USE ALTERNATE FLAPS AND ALTERNATE GEAR EXTEND.  REPLACED LEFT LANDING GEAR DOWN LOCK ACTUATOR RETURN FLEX LINE, LEAK CHECKE DOPS CHECKED GOOD PER MM.  (M)
